Skip to content

Talk to other people who have tried Maxi-peel

November 29, 2011

I believe it always helps to talk to other people who have tried products that you have a lot of questions about, whether they have positive or negative things to say about it. This is how I figured out ways to make Maxi-peel work for me.
I found a great website called Acne.org which has a forum featuring different threads where people discuss acne products they have tried. I highly recommend visiting this site, as I’m sure you will learn a lot from it, like I did.
Disclaimer : I am in no way a partner, affiliate or shareholder of Acne.org
Telling you to visit this site does not give me any profit whatsoever. I recommend this site because it is a great site filled with good information.
Here is the link to the Maxi-peel discussion thread: Acne.org – Maxi-peel
If you find any helpful tidbits about Maxi-peel not mentioned on my blog, please feel free to post a comment below! :-)

About these ads

From → Uncategorized

14 Comments
  1. Laxmi permalink

    I am using maxipeel since 5 days from now I can see peeling of my skin and redness of skin but I can also see some black spots on my forehead and cheek is it Ok , I didn’t use any sunscreen till now . If I use sunscreen the maxi peel effect will come down
    How long it will take to see the results I am 30 year old, I am having a big day jan 6 2012
    I have a lot pimples pla answer my doubts

    • Hi there!
      The dark spots are most likely your pimples that dried up from Maxi-peel. You say you have a big day on Jan. 6? Keep using Maxi-peel until a week before Jan. 6 – this will give the redness and peeling time to decrease. Follow the washing and gentle rubbing instructions I have posted for the week after using Maxi-peel.
      You will notice your skin will be lighter after you have stopped using Maxi-peel.
      I hope my suggestions help you!
      Good luck!!!

  2. yem permalink

    hey their. i use maxi peel exfoliant solution 3
    i just wanna ask is it normal when your face get reddish,stinging,drying,peeling using maxi-peel?

    the other day i saw my face started to peel.
    i use scrub twice a week since i have a lot of whiteheads on my face and i really hate it. i wish maxi peel will get rid of it soon.

    • Hi there!
      Yes, it is very normal to have stinging, peeling and redness while using Maxi-peel. For some tips to help with these side effects, check out my post on dealing with Maxi-peel side effects.
      Make sure the Maxi-peel you are using is the ideal Maxi-peel strength for you.
      Maxi-peel #1: mild acne
      Maxi-peel #2: moderate acne
      Maxi-peel #3: severe acne
      If you have any other questions, feel free to ask me! Good luck!

      • yem permalink

        do you think maxi peel can get rid of my whiteheads/sebum on my cheeks.

        because my whiteheads are taking so long to get rid of my face.
        do you have any suggestion how to remove it.
        do you have any regimen how to exfoliate skin. night and day.

      • Yes, Maxi-peel will get rid of your whiteheads. I have the same problem and Maxi-peel gets rid of blackheads, whiteheads and pimples for me.
        Just follow my Maxi-peel regimen. I don’t think you need to exfoliate day and night, that might actually do your skin more harm than good. Just wash your face with a gentle cleanser and apply Maxi-peel once a day. You don’t want to dry out your skin. If you find your whiteheads are surfacing but not popping out, go to a spa and get a facial. They have a little metal equipment that squeezes out the whitehead safely.
        Please don’t hesitate to ask more questions and best of luck to you!

  3. im 21 years old, male, and im using maxipeel #3. my face is very very oily, but i dont really have a pimple problem, i used maxipeel mainly because my face has dark spots, my face is darker compared to my body and my friend keeps on telling me that my pores are big. the morning after my first application, my face was already peeling, and today is my third day and my face is still peeling and its disgustingly red, and im a bit sure that my face is not getting any lighter.. am I using the right number? or is it too early to tell that my face is becoming lighter?

    • Hi!
      You say you don’t have a lot of pimples and just want a lighter complexion, Maxi-peel #1 will work just fine for you. Don’t use any scrubs, just use a gentle cleanser then use Maxi-peel #1 once daily before bed. Don’t forget to put on sunscreen – the sun may make your face darker while you are using Maxi-peel.
      You will see the lightening effect mostly after you have stopped using Maxi-peel. So you are right – it is too early to get that result now. Use Maxi-peel #1 once daily for 1-2 months and then stop. When you have stopped you will notice your skin is lighter and smoother.
      Please feel free to ask me any more questions if you have any!
      Good luck!

      • so i’ve been using maxi-peel#3 for 3 days and i stopped a day ago. and now my face is all red and is severely peeling and it hurts all throughout the day. after my face is healed, and i started using maxipeel #1 again, will my face experience the same redness and peeling? and lastly, if i use maxipeel#1 in the evening, is it okay to use toner in the morning? or maxipeel will already work as a toner? thank you so much for the help! more power!

      • Yes, that is the most common side effects of Maxi-peel – stinging, redness and peeling. Maxi-peel is alot like a chemical peel, it takes out the impurities and dead skin to reveal the fresh, smooth skin underneath.
        You will have redness, stinging and peeling after the first few day and everyday after while you are using Maxi-peel. Just follow the instructions on my post “Dealing with Maxi-peel side effects” to help decrease the problems. You can also use Maxi-peel every other day as opposed to everyday to help decrease the side effects as well.
        As for the toner, is it alcohol based? If it is alcohol based, it might dry out your skin more and make it even more red. I suggest just using a gentle cleanser and Maxi-peel. Your skin is very sensitive while you are using Maxi-peel, you don’t want to overwhelm it with many products.
        Don’t worry, Maxi-peel is harsh on your skin while you are using it but when you’re done using it, your skin peeling and redness will disappear and you will have smooth, whiter skin.
        Good luck!

  4. rose permalink

    hi…im now using maxipeel 3 but i stop one day coz its peeling..my regimen morning i wash my face with water then i put moisturizer the garnier light and in the evening i wash my face the maxipeel exfoliant soap the maxipeel no 3 solution my problem i have more pimples now in my face especially at the forehead and at the chin the white heads comes out and also dark spot there more and very shameful…what i will do? Ill stop using it? Before i use maxipeel 2 and i use it for 3 weeks but more pimples comes out thats why i switched to 3…please reply me as soon as posible…..thanks

    • How bad is your acne?
      If you have very noticeable pustules (very visible pimples with the yellow pus in the middle) or cystic acne, use Maxi-peel #3. But if you think a thin layer of make-up is enough to make your skin look almost clear then use number 2. If you don’t need any make-up to cover tiny acne that is only noticeable up close, then use number 1.
      It’s extremely important to use the strength that is right for you. Using something too strong can burn your face, and using something not strong enough can’t get rid of the pimples. Use the strength that will give you manageable peeling and redness, if you find your skin is extremely red and sore then chances are the solution you’re using is too strong.
      DO NOT USE A STRONGER SOLUTION TO GET FASTER RESULTS! It is up to your skin to heal itself, not upto Maxi-peel. With the right Maxi-peel strength, your skin can push out the bacteria and reveal the new skin underneath.
      USE THE STRENGTH THAT IS RIGHT FOR YOU. I cannot stress this enough.
      Please don’t hesitate to ask again!
      Good luck!

  5. Cez permalink

    I’m 17 yrs. old and started to use maxipeel #3 for three nights, I discontinued using it a day ago . I only have mild pimples but I used a stronger solution because I thought that I could get better and faster results. Then it only made my face have little red bumps and a little darker. Yeah, I know it’s my fault on using a solution not suitable for me but I would like to ask if you can give me advices on dealing with the said side effects. Please. Thanks!

    • I’m sorry that happened to you! It sounded like it burned your skin just like it did mine years ago!
      Try using Maxi-peel number 2. And try to follow my regimen.
      The components of Maxi-peel, which are tretinoin and hydroquinone, are quite harsh on the skin so you have to be careful what strength you use. And don’t overdry your face with strong, foamy soaps or face scrubs.
      Hey, I know what you’re going through because it happened to me. Use the number 2 for two months and see what happens. If you find it reddens your skin too much, take a two day break and then continue it again.
      Good luck and let me know how it turns out.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Follow

Get every new post delivered to your Inbox.

%d bloggers like this: